CSpace

Browse/Search Results:  1-10 of 45 Help

Selected(0)Clear Items/Page:    Sort:
Well-posedness of distribution dependent SDEs with singular drifts 期刊论文
BERNOULLI, 2021, 卷号: 27, 期号: 2, 页码: 1131-1158
Authors:  Roeckner, Michael;  Zhang, Xicheng
Favorite  |  View/Download:5/0  |  Submit date:2021/06/01
Distribution dependent SDEs  Zvonkin's transformation  singular drifts  superposition principle  McKean-Vlasov system  
Ornstein-Uhlenbeck processes with singular drifts: integral estimates and Girsanov densities 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2020, 页码: 31
Authors:  Gordina, Maria;  Roeckner, Michael;  Teplyaev, Alexander
Favorite  |  View/Download:21/0  |  Submit date:2020/09/23
Ornstein-Uhlenbeck process  Singular perturbation  Nonlinear infinite-dimensional stochastic differential equations  Non-Lipschitz monotone coefficients  Girsanov theorem  
Explicit expressions to counterparty credit exposures for Forward and European Option 期刊论文
NORTH AMERICAN JOURNAL OF ECONOMICS AND FINANCE, 2020, 卷号: 52, 页码: 14
Authors:  Li, Shuang;  Peng, Cheng;  Bao, Ying;  Zhao, Yanlong
Favorite  |  View/Download:17/0  |  Submit date:2020/05/24
Counterparty credit exposure  Explicit expressions  Forward  European Option  
ON GLOBAL EXISTENCE AND BLOW-UP FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 12, 页码: 6837-6854
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:61/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  multiplicative noise  global existence  blow-up  exponential integrability  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:35/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:30/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 364, 期号: 3, 页码: 1069-1119
Authors:  Chang, Xiang-Ke;  He, Yi;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:26/0  |  Submit date:2019/03/05
Lax Integrability and the Peakon Problem for the Modified Camassa-Holm Equation 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 358, 期号: 1, 页码: 295-341
Authors:  Chang, Xiangke;  Szmigielski, Jacek
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
ANALYSIS OF A SPLITTING SCHEME FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION WITH MULTIPLICATIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 4, 页码: 2045-2069
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:29/0  |  Submit date:2018/10/07
damped stochastic nonlinear Schrodinger equation  exponential integrability  strong order  weak order  Kolmogorov equation  
Lax Integrability and the Peakon Problem for the Modified Camassa-Holm Equation 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 358, 期号: 1, 页码: 295
Authors:  Chang, Xiangke;  Szmigielski, Jacek
Favorite  |  View/Download:17/0  |  Submit date:2019/12/31